Regularity and global bounds of densities of invariant measures of diffusion processes

Bogachev VI, Krylov NV, Röckner M (2005)
Doklady Mathematics 72(3): 934-938.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Krylov, NV; Röckner, MichaelUniBi
Erscheinungsjahr
2005
Zeitschriftentitel
Doklady Mathematics
Band
72
Ausgabe
3
Seite(n)
934-938
ISSN
1064-5624
Page URI
https://pub.uni-bielefeld.de/record/1600780

Zitieren

Bogachev VI, Krylov NV, Röckner M. Regularity and global bounds of densities of invariant measures of diffusion processes. Doklady Mathematics. 2005;72(3):934-938.
Bogachev, V. I., Krylov, N. V., & Röckner, M. (2005). Regularity and global bounds of densities of invariant measures of diffusion processes. Doklady Mathematics, 72(3), 934-938.
Bogachev, V. I., Krylov, N. V., and Röckner, M. (2005). Regularity and global bounds of densities of invariant measures of diffusion processes. Doklady Mathematics 72, 934-938.
Bogachev, V.I., Krylov, N.V., & Röckner, M., 2005. Regularity and global bounds of densities of invariant measures of diffusion processes. Doklady Mathematics, 72(3), p 934-938.
V.I. Bogachev, N.V. Krylov, and M. Röckner, “Regularity and global bounds of densities of invariant measures of diffusion processes”, Doklady Mathematics, vol. 72, 2005, pp. 934-938.
Bogachev, V.I., Krylov, N.V., Röckner, M.: Regularity and global bounds of densities of invariant measures of diffusion processes. Doklady Mathematics. 72, 934-938 (2005).
Bogachev, Vladimir I., Krylov, NV, and Röckner, Michael. “Regularity and global bounds of densities of invariant measures of diffusion processes”. Doklady Mathematics 72.3 (2005): 934-938.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar